MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO LEG WRAP BLKT ASSY COLDER CONN; SYSTEM, THERMAL REGULATING

STRYKER MEDICAL-KALAMAZOO LEG WRAP BLKT ASSY COLDER CONN; SYSTEM, THERMAL REGULATING
Catalog Number 8001061640
Health Effect - Clinical Code Swelling (2091)
Date of Event 05/31/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after using the device, blisters appeared on the lower leg of the patient.Further information has not been provided.
 
Additional Manufacturer Narrative
It was reported that blisters appeared on the leg after use.Communication with a clinical science liaison identified that this was most likely a pressure injury caused in part by the patient's congestion edema.It was identified that the patient/blanket interface pressure being too high was not due to a defect with the wrap itself, and was most likely attributed to use error and the patient's medical condition.This issue was resolved for the customer by connecting the customer with clinical staff to provide feedback on device use.Device not returned.
 
Event or Problem Description

Brand Name
LEG WRAP BLKT ASSY COLDER CONN
Common Device Name
SYSTEM, THERMAL REGULATING
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
MDR Report Key8680040
Report Number0001831750-2019-00585
Device Sequence Number16697361
Product Code DWJ
UDI-Device Identifier07613327261387
UDI-Public07613327261387
Combination Product (Y/N)N
PMA/510(K) Number
K152266
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue Number8001061640
Device Lot Number0386C5
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/31/2019
Supplement Date Received by Manufacturer05/31/2019
Initial Report FDA Received Date06/07/2019
Supplement Report FDA Received Date10/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1